Aspirin 300mg Tablets

Aspirin 300mg Tablets & Dispersible Tablets

Select Treatment

Select Quantity

Select Quantity

Order before 4pm for delivery from Fri. 20 Oct.

Product Information

  • Age: N/A

    Maximum per order: N/A

  • Pregnancy: Not suitable

    Breastfeeding: Not suitable

For those who want a pain relief product that can prove effective for many different types of pain, Aspirin 300mg Tablets are a good choice. Aspirin can help to alleviate a wide range of pain and symptoms stemming from a variety of problems, including headaches, toothache, period pain, rheumatic pain, sciatica, and migraines amongst others.
Aspirin can also prove effective in alleviating the symptoms of fever, flu, colds, and sore throats. It is therefore an effective form of medication to keep at home for the treatment of a wide range of symptoms. Aspirin is also a tried and tested treatment that has been used for many decades.

Paracetamol belongs to a different group of painkillers and can be safely taken at the same time as Aspirin 300mg tablets if extra pain relief is required. If pain persists, it is advisable to see a doctor for further advice.
Aspirin Dispersible tablets can be used to provide relief from a range of uncomfortable conditions, such as headaches, toothaches, rheumatic pain, sciatica, migraines, or period pain.
 
Aspirin Dispersible tablets may also be useful for suppressing the symptoms of colds, flu, fevers and sore throats. As such, this is a highly versatile and useful medicine to keep in the medicine cabinet for when it is needed.
 
To use Aspirin Dispersible tablets to treat a sore throat, dissolve them in water and gargle the mixture.
 
If even more pain relief is needed, Aspirin Dispersible tablets can be taken with paracetamol.
 
Aspirin Dispersible tablets are a good choice for people who prefer an easy to administer pain relief solution, as the dispersible nature of the product means you do not have to swallow tablets.
 
The active ingredient contained within Aspirin Dispersible tablets is acetylsalicylic acid. Aspirin isa type of medicine known as a non-steroidal anti-inflammatory (NSAIDs). It blocks the functioning of the enzyme cyclo-oxygenase (COX). This enzyme helps produce prostaglandins, which cause symptoms such as inflammation and pain. COX also helps produce thromboxane, which makes blood clots happen by causing platelets to clump up. Preventing COX from functioning will reduce the production of these chemicals, alleviating pain and inflammation. The effect of preventing blood clots means that aspirin can increase the chances of surviving a hear attack, as such blood clots can block blood supply to the heart.
 
Aspirin Dispersible tablets is a great medicine to have as they are effective at treating a wide range of painful symptoms that everyone is likely to experience at some point.

Non-Prescription Alternatives for the treatment of Pain are;

  • Ibuprofen
  • Paracetamol
  • Aspirin
  • Topical Treatments (Ibuprofen gel)
  • Rest the area

If your pain does not ease or becomes severe, contact your GP or Pharmacist for further advice.

*Prescription medicines are supplied subject to a medical consultation at the discretion of a doctor.

Adults, including the elderly and children 16 years and over: 
Swallow 1-3 tablets with in water, every 4 hours. Dispersible tablets can be dissolved in water before taking.
Please do not exceed the maximum daily dose of 12 tablets in any 24 hour period and leave at least 4 hours between doses.
Aspirin should be taken with or after food.

Side effects of Aspirin Dispersible tablets include:

Feeling or being sick, swelling or ulcers in the stomach lining, bleeding under the skin, increased bleeding, hearing problems, nosebleeds (consult with a doctor immediately if a nosebleed lasts for a long time).

If any of these effects concern you or this medicine affects you in a different way, stop using this product and consult with a doctor.

Not everyone will experience side effects.

The active ingredient contained in this medicine is Aspirin 300mg.

Aspirin 300mg Dispersible Tablets also contains the following inactive ingredients to make up the complete product: 

Dried maize starch powder, Sodium lauryl sulphate, Lactose, sodium saccharin recrystallised (76% sacc), anhydrous citric acid powder, anhydrous citric acid granules, calcium carbonate, povidone, isopropyl alcohol, purified water.

Aspirin Dispersible tablets contain the active ingredient:
Aspiring 300mg
The following ingredients are also contained in Aspirin Dispersible tablets:
Lactose, sodium saccharin, potato starch, citric acid, sodium lauryl sulphate, talc and calcium carbonate.
 

Make sure to read the following carefully before using Aspirin Dispersible tablets.

You should not use Aspirin Dispersible tablets if:

You are currently breastfeeding or in the last few months of pregnancy

You have a stomach ulcer or have had them in the past

You suffer from a bleeding condition such as haemophilia

You are allergic to aspirin, NSAIDs, or any of the other ingredients contained in this medicine.

Unless specifically prescribed by a doctor, do not give this medicine to children under 16 years old.

Make sure to consult with a doctor before using this medicine if:

You suffer from intolerance to certain sugars, as this medicine contains lactose

You have asthma

You are suffering from dehydration

You are deficient in glucose-6-phosphate dehydrogenase

Consult with a doctor or pharmacist before taking this medicine if you are also taking any of the following medicines:

Metoclopramide

Blood-thinning medicine (such as heparin, warfarin and nicoumalone)

Steroids or anti-inflammatory medicine

Coricosteriods (such as hydrocortisone)

Epilepsy medication (such as phenytoin or sodium valproate)

Medicines for high blood pressure (such as diuretic tablets, angio-II receptor antagonists, or ACE inhibitors)

Probenecid or sulphinpyrazone

Antacids

Anti depressants (such as citalopram)

Methotrexate

Always inform your doctor of any medicines you intend to take. Consult with a doctor if you take aspirin regularly and plan on taking another medicine.

Read the entire product information leaflet and all packaging before using any medicine.

UK ORDERS

We offer FREE standard tracked delivery on orders over £40.

The following delivery options are available:

  • Standard Tracked Delivery - 2/3 day delivery - £2.95
  • Express Tracked Delivery - 1/2 day delivery - £4.45
  • Special Delivery (Guaranteed before 1pm) - £8.95
  • Saturday Guaranteed before 1pm - £10.45

All our orders are sent out using Royal Mail. We always aim to dispatch all orders received before 4pm the same working day. Any orders received after 4pm or over the weekend will be dispatched the next working day. Orders will not be dispatched on weekends or bank holidays.

All orders can be fully tracked in your account.

We ensure all parcels are in plain packaging for discreet delivery of your medicines and pharmacy goods.

Deliveries containing pharmacy-only or prescription medicines may require a signature on receipt. 

Delivery is free for all NHS prescriptions.

Please note: Royal Mail do not deliver on Sundays or Bank Holidays - this should be taken into account when ordering. 

If you are not home to accept your delivery, a card should be left by the Royal Mail representative. This card will provide details of where you can collect the order or how to arrange re-delivery.

Should you be unable to collect your missed delivery or arrange for your medication to be redelivered by Royal Mail, the pharmacy can resend your medication to the same, or a different address provided it has been returned to us and this happens within a 30 day window.

Once a package has been shipped with Royal Mail we advise that you are bound to the terms and conditions of their use together with the terms and conditions contained herein.

You have the right to cancel your order up to the point when your treatment is dispatched. The pharmacist must destroy any medication within 30 days of it being returned, even un-opened boxes, so we are not able to offer refunds once your treatment has been dispatched.

 

REMOTE AREAS

Please be aware that Royal Mail Guaranteed services are not available to all customers in the UK, especially those that live in remote postcodes. Royal Mail advise customers of the following:

We deliver by 5.30pm the next working day in the following postcode areas:
AB30 - 39, 41 - 45, 51 - 56
GY9 Alderney (Channel Islands)
HS1, 3 - 9
IV21 - 28, 40 - 49, 51 - 56
KA27, 28
KW1 - 3, 5 - 15
KW16 Stromness Town only
PA20 (0&9)
PA28 - 38, 41 - 49, 76, 77
PH15, 17 - 26, 31 - 40, 49, 50
ZE1

 

We deliver within two working days by 5.30pm to the following postcodes areas:
GY1 Herm (Channel Islands)
GY9 Sark (Channel Islands)
GY10
HS2
PA60 - 75, 78
ZE2, 3

 

We deliver within three working days by 5.30pm to the following postcode areas:
KW16 - non-Town
KW17
PH30, 41 - 44

 

Please note: This applies to our 'Special Delivery' and 'Saturday Guaranteed' services.

 

INTERNATIONAL ORDERS

We are currently unable to ship orders outside of the UK.

We are unable to ship orders to mailing or forwarding houses for onwards shipping to locations outside of the UK.

Need to know more about Pain?

Visit our advice area or chat online to our support team

Unsure about a treatment?
Take a free online assessment with our medical team for impartial help and advice on your condition.

Frequently Asked Questions

  • What should I know before taking aspirin?

    Most people do not suffer from any side effects from aspirin. Sometimes side effects such as nausea, stomach pain and indigestion are experienced. If the aspirin is taken alongside food, these side effects are less likely to appear.

    Some more serious side effects may occur in rare cases. These include bleeding in the intestines or stomach and ulceration. Such side effects are more common in elderly people than younger people. If you experience blood in vomit or stools after using this medicine, stop using it immediately and consult a doctor.

    If you feel the need to use Disprin for more than three days, consult with a doctor or pharmacist first.

    Avoid taking painkillers for headaches too often, as this can make the headaches worse.

  • Why shouldn't aspirin be given to children under 16 years of age?

    Aspirin should only be given to children under 16 years old if prescribed by a doctor. Use of aspirin in children has been linked to a condition called Reye's syndrome, which while rare, can prove fatal. The exact cause of Reye's syndrome is unknown, but it appears to be associated with the use of aspirin in children with a virus. For children under 16, there are plenty of paracetamol and ibuprofen products that have no association with Reye's syndrome to use.

  • How it works

    Cetirizine affects histamine receptors to block allergic responses and allergy symptoms. Cetirizine:

    Treats allergic reactions including perennial allergic rhinitis and chronic urticaria (hives).

    Helps control symptoms such as sneezing, watery eyes, itching and runny nose.

    Generally does not cause drowsiness

  • Can I use aspirin while pregnant or breastfeeding?

    Aspirin may have harmful effects on the baby, and can cause a delayed or prolonged labour. Consult with a doctor before taking aspiring at any stage of pregnancy, and never use aspirin during the third trimester.

    Aspirin in significant quantities can pass into breast milk and cause harm to a nursing child. Consult with a doctor before using aspiring while breastfeeding.

  • How long does it take to work?

    Cetirizine usually has an effect within 1 hour of taking the syrup.

  • How long does it last?

    ONE dose will last for 24 hours.

  • Can I take aspirin with other medicines?

    Consult with a doctor or pharmacist before using aspirin alongside other medicines, including herbal and non-prescription medicines.If aspirin is taken alongside other medicines that increase the risk of bleeding, there may be an increased risk of bleeding.

     You should not take aspirin alongside the medicine methotrexate, as aspiring reduces the body's ability to remove methotrexate.

    If aspirin is taken alongside acetazolamide or loop diuretics (suc as furosemide or bumetanide), there can be an increased risk of experiencing side effects.

    Aspirin can have the effect of reducing the absorption of vitamin C in the gut.

     

     

     

     

     

We are a trusted pharmacy

We are regulated by a number of organisations in the UK including the MHRA, GPhC & CQC to ensure we offer the highest level of service to every one of our customers.

Why choose The Independent Pharmacy?

How does it work?

It's easy! Follow our simple process to get the treatment or advice you need in no time.

  • 1 Complete a simple health questionnaire
  • 2 A healthcare professional reviews your answers
  • 3 You receive the right treatment or advice
  • 4 Easily re-order in a few clicks

Can't find what you're looking for?

If you can't find what you are you looking for, please contact our support team on 0333 2200 519 or chat online for help and advice.

Your basket

Your basket is empty

Start shopping

Did you know you can search from anywhere on the site? Simply press 's' on your keyboard and our quick search tool will appear.

Alternatively you can view a list of all of our treatments and treated conditions.

If you can't find what you are looking for, please contact our support team on 0333 2200 519 or chat online.